Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Subgroups of free products with amalgamated subgroups: A topological approach


Author: J. C. Chipman
Journal: Trans. Amer. Math. Soc. 181 (1973), 77-87
MSC: Primary 20E30; Secondary 55A05
MathSciNet review: 0417294
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The structure of an arbitrary subgroup of the limit of a group system is shown to be itself the limit of a group system, the elements of which can be described in terms of subgroups of the original group system.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20E30, 55A05

Retrieve articles in all journals with MSC: 20E30, 55A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1973-0417294-7
PII: S 0002-9947(1973)0417294-7
Keywords: Group system, fundamental group, covering space, tree product, HNN group, generalized free product
Article copyright: © Copyright 1973 American Mathematical Society